# SDR 96ZZZM767

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54354
- Make and model: Boeing 727231
- Aircraft serial: 21986
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoking
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ONT - DURING CRUISE SMOKE WAS OBSERVED INSIDE REAR GALLEY OVEN.  OVEN WAS OPENED AND A SMOKING PIECE OF PAPER/NAPKIN WAS REMOVED FROM THE OVEN.  MAINTENANCE CLEANED AND CHECKED OVEN FOR PROPER OPERATION.  (M)
